# SDR AALA201708099030

- Difficulty date: August 7, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 25,371 hours, 9,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02031461201
- Condition: Defective
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  ARROW PEELED OFF OF LENS ON CEILING EXIT SIGN IN AFT GALLEY.  REPLACED LENS ON LIGHT L01332 PER AMM 33-51-01.
